Review: could Multivitamin cause Hives?
Summary: Hives is found among people who take Multivitamin, especially for people who are female, 50-59 old, also take medication Calcium, and have Diabetes.
We study 7,934 people who have side effects while taking Multivitamin from FDA and social media. Among them, 7 have Hives. Find out below who they are, when they have Hives and more.
You are not alone: join a mobile support group for people who take Multivitamin and have Hives >>>
Multivitamin has active ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e. It is often used in vitamin supplementation. (latest outcomes from 9,031 Multivitamin users)
Hives has been reported by people with high blood pressure, depression, high blood cholesterol, stress and anxiety, attention deficit hyperactivity disorder. (latest reports from 1,037 Hives patients)
On Feb, 19, 2015: 7,934 people reported to have side effects when taking Multivitamin. Among them, 7 people (0.09%) have Hives.
Time on Multivitamin when people have Hives * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Hives when taking Multivitamin * :
Severity of Hives when taking Multivitamin ** :
|least||moderate||severe||most severe |
How people recovered from Hives ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Diabetes mellitus (2 people, 28.57%)
- High blood pressure (2 people, 28.57%)
- Insomnia (1 people, 14.29%)
- Healthy living (1 people, 14.29%)
- Arthritis (1 people, 14.29%)
Top co-used drugs for these people * :
- Calcium (3 people, 42.86%)
- Vitamin d (2 people, 28.57%)
- Celebrex (2 people, 28.57%)
- Fish oil (2 people, 28.57%)
- Magnesium glycinate (1 people, 14.29%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hives while taking Multivitamin?
You are not alone! Join a mobile support group:
- support group for people who take Multivitamin and have Hives
- support group for people who take Multivitamin
- support group for people who have Hives
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can this medication be takin with progesterone and estrogen
I was just prescribed this medication just a bit nervous about adding a new medication. Can this medication be taken safely with what I am currently taking?
- Does lyrica cause neutropenia and if it does, how long does it take to subside after stopping the drug?
The patient is a 28 year old female who has been involved in a horrific car accident back in February 7th 2014. She had bilateral femural fracture along with fractured right tibia and fibula in addition to right humerus. However, to make it short, after treatment, the outcome was not acceptable with various complications. The patient is scheduled for another surgery, however, her CBC shows neutropenia (3.4).
- I took a musinex dm and acetominphen for congestion and a headache and fainted shortly after.
I have fainted a few years ago and was told it was probably due to dehydration due to a couple glasses of wine and being hot. This incident was after breakfast and no wine!
- Well, i have been taking beyaz for 10 days. im 19 years old btw. i noticed that my breast are tender and the right breast is bigger than the left. will my breast even out?
Breast tenderness, headaches, one breast growing larger than the other, darkening of nipple
- Can vyvanse and dilantin be taken together safely?
has add and takes vyvanse and recently was prescribed dilantin
More questions for: Multivitamin, Hives
You may be interested at these reviews (Write a review):
- Roaring in the ears from tramadol (taken with dexamethasone)
It seems the roaring in my right ear happens more around taking the tramadol (2-3/day). Of course, I have a (5) day regiment of dexamethasone at (2/day) so maybe there's a connection. This was prescribed by my GP ( highly regarded) for severe lower back bulging disc pain and down left leg. Also prescribed tizanidine for muscle spasms and gabapentin for, maybe nerve swelling? Both at 2/day but I take less of these two.
Back pain much better but have the roaring in right ear and can't sleep much. Also doing the Dr recommended exercises daily. Will follow up with chiropractic if this doesn't get me there.
This is a chronic condition, maybe 20 years, no specific injury, just an accumulation of doing dumb things in my youth.
- Gnc hair skin and nails gave me a severe rash and hives
I've been using GNC Hair Skin and Nails tablets for about a month and I burst out in a severe rash and hives on my hands, arms and neck. My hair didn't grow much of a difference and my nails, though they were stronger,kept breaking after a few weeks.I discontinued taking the tablets about a week now but the rash has not improved much. I will advise others to go natural and forget these tablets that offers you miracle results because there is always a catch to it.
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
- Down syndrome son put on high dose of vitamen d and z-pak reactions below
every time i give my son his dose once a week he flipped into a seizure...and has diarrhea for three days accompanied by a yeast rash i told his GI and they disregard it so i took him off that high dose and went to the recommended dose of 2000iu from the institute of medicine so far so good. he was give the z-pak has bad diarrhea, not drinking very much for two days swollen hands and fingers beat red in color called doctor said he having reaction keep watch on him.
- Allergic to ivp dye bad reaction to pyridium
I am allergic to IVP dye (Iodine) I had discovered this over 20 years ago when I had kidney stones and was injected with the IVP. I was asked beforehand if I was allergic to shellfish and told them I didn't know since at the time I had never eaten seafood. After the injected me and walked out of the room my throat swelled and I couldn't breathe, hives formed I had to grab whatever I could to throw around the room to get someones attention. They rushed in and gave me a shot of adrenaline. WHEW!! I had taken Pyridium on many occasions in the following years with no problems.Last night I took one and had a SEVERE reaction. I think the problem is I had not eaten much in 2 days and the iodine hit me HARD! :-/ first I started itching allover, had what looked like small mosquito bites all over my arms, My hands swelled and I felt hot then I had what felt like heartburn, chest pains right between my breasts and deep down that would come and fade ALL NIGHT and to top it off I was on a date! This morning I feel fine. I had taken about 4 tablespoons of Benadryl and later chewed some aspirin thinking heart attack!! :-/
More reviews for: Multivitamin, Hives
Comments from related studies:
From this study (6 months ago):
We have switched laundry detergent recently.
From this study (1 year ago):
Hives occur for several reasons but primarily after moderate exercise, activity. Resolves within 30 minutes after exercise ceases. Also occurs irregularly without warning - not tied to medication dosing.
From this study (1 year ago):
hives come and go over the last week. Usually come on at night.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.